On an identity of Chowla and Selberg. (English) Zbl 0418.14024


14K22 Complex multiplication and abelian varieties
14H45 Special algebraic curves and curves of low genus
11G15 Complex multiplication and moduli of abelian varieties
Full Text: DOI


[1] Chowla, S.; Selberg, A., On Epstein’s zeta-function, Crelle J., 227, 86-110 (1967) · Zbl 0166.05204
[2] P. Deligne; P. Deligne
[3] Gross, B., Arithmetic on Elliptic Curves with Complex Multiplication, (thesis (1978), Harvard University)
[4] Gross, B., On the periods of Abelian integrals and a formula of Chowla and Selberg, Invent. Math., 45, 193-211 (1978) · Zbl 0418.14023
[5] Gross, B.; Koblitz, N., Gauss sums and the \(p\)-adic Γ-function, Ann. Math., 109, 569-581 (1979) · Zbl 0406.12010
[6] Shimura, G., Automorphic forms and the periods of Abelian varieties, (Proc. Math. Soc. Japan (1979)), to appear · Zbl 0456.10015
[7] Weil, A., La cyclotomie jadis et naguère, Sém. Bourbaki, No. 452 (1974) · Zbl 0352.12006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.